W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL
Back to Search Results |
| Catalog Number |
BXB067902A |
| Medical Device Problem Code |
Difficult to Advance (2920)
| Health Effect - Clinical Codes |
Renal Failure (2041); Stenosis (2263)
| Date of Event |
02/10/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Manufacturing records indicated the lot met all pre-release specifications.Cbas® heparin surface incorporates carmeda heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
The following information was reported to gore: on (b)(6) 2025, the patient underwent endovascular treatment of a thorocoabdominal aneurysm with a gore® excluder® thoracoabdominal branch endoprosthesis (tambe device) and gore® viabahn® vbx balloon expandable endoprosthesis (vbx device).During the cannulation, the physician had a very hard time tracking a catheter into the renal and tried multiple different catheters.After the insertion of a vbx device into the renal artery a dissection was identified.The physician decided to coil embolize the renal artery leading to complete kidney loss.Due to the complication, the procedure could not be completed.The patient will return to the or on (b)(6) 2025, to complete the procedure.Patient symptom code 2203, other - used to capture loss of kidney function.
Additional Manufacturer Narrative
Section h6 updated to reflect completion of investigation.The device remains implanted and was, therefore, not available for analysis.No clinical images enabling direct assessment of product performance were returned for evaluation.Cause of the reported event cannot be established based on the information reported to gore.Further information regarding this event was requested by gore, but no further information has been reported, therefore this investigation is considered complete.